# SDR 2011FA0000189

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 5,540 hours
- Engine: Cont IO520BB
- Engine time: 544 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: AA3216CW
- Part serial: I1353210
- Condition: Faulty
- Location: Instrument Air
- Part time: 2 hours, 2 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE WAS LOW AT 1700 RPM.   UP ON TROUBLESHOOTING THE MECHANIC NOTICED ON INITIAL RUN UP PRESSURES WERE WITHIN LIMITS, AFTER ENGINE STARTED TO WARM UP THE PRESSURE STARTED TO DROP BELOW LIMITS. INSTALLED NEW PUMP, SYS WORKED NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
